Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
24 Publications
2023 | Published | Journal Article | IST-REx-ID: 12792 |

Cipolloni, Giorgio, et al. “On the Spectral Form Factor for Random Matrices.” Communications in Mathematical Physics, vol. 401, Springer Nature, 2023, pp. 1665–700, doi:10.1007/s00220-023-04692-y.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13319 |

Vernooij, Matthijs, and Melchior Wirth. “Derivations and KMS-Symmetric Quantum Markov Semigroups.” Communications in Mathematical Physics, vol. 403, Springer Nature, 2023, pp. 381–416, doi:10.1007/s00220-023-04795-6.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14427 |

Chen, Jianyu, et al. “Length Spectrum Rigidity for Piecewise Analytic Bunimovich Billiards.” Communications in Mathematical Physics, Springer Nature, 2023, doi:10.1007/s00220-023-04837-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14441 |

Brooks, Morris, and Robert Seiringer. “The Fröhlich Polaron at Strong Coupling: Part I - The Quantum Correction to the Classical Energy.” Communications in Mathematical Physics, vol. 404, Springer Nature, 2023, pp. 287–337, doi:10.1007/s00220-023-04841-3.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Schnelli, Kevin, and Yuanyuan Xu. “Convergence Rate to the Tracy–Widom Laws for the Largest Eigenvalue of Wigner Matrices.” Communications in Mathematical Physics, vol. 393, Springer Nature, 2022, pp. 839–907, doi:10.1007/s00220-022-04377-y.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9973 |

Wirth, Melchior, and Haonan Zhang. “Complete Gradient Estimates of Quantum Markov Semigroups.” Communications in Mathematical Physics, vol. 387, Springer Nature, 2021, pp. 761–791, doi:10.1007/s00220-021-04199-4.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10221 |

Cipolloni, Giorgio, et al. “Eigenstate Thermalization Hypothesis for Wigner Matrices.” Communications in Mathematical Physics, vol. 388, no. 2, Springer Nature, 2021, pp. 1005–1048, doi:10.1007/s00220-021-04239-z.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6185 |

Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, vol. 378, Springer Nature, 2020, pp. 1203–78, doi:10.1007/s00220-019-03657-4.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6649 |

Benedikter, Niels P., et al. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics, vol. 374, Springer Nature, 2020, pp. 2097–2150, doi:10.1007/s00220-019-03505-5.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6906 |

Boccato, Chiara, et al. “Optimal Rate for Bose-Einstein Condensation in the Gross-Pitaevskii Regime.” Communications in Mathematical Physics, vol. 376, Springer, 2020, pp. 1311–95, doi:10.1007/s00220-019-03555-9.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7004 |

Rapcak, Miroslav, et al. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, vol. 376, Springer Nature, 2020, pp. 1803–73, doi:10.1007/s00220-019-03575-5.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8415 |

Bálint, Péter, et al. “Marked Length Spectrum, Homoclinic Orbits and the Geometry of Open Dispersing Billiards.” Communications in Mathematical Physics, vol. 374, no. 3, Springer Nature, 2019, pp. 1531–75, doi:10.1007/s00220-019-03448-x.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7100 |

Jeblick, Maximilian, et al. “Derivation of the Time Dependent Gross–Pitaevskii Equation in Two Dimensions.” Communications in Mathematical Physics, vol. 372, no. 1, Springer Nature, 2019, pp. 1–69, doi:10.1007/s00220-019-03599-x.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 8417
Delshams, Amadeu, et al. “Global Instability in the Restricted Planar Elliptic Three Body Problem.” Communications in Mathematical Physics, vol. 366, no. 3, Springer Nature, 2018, pp. 1173–228, doi:10.1007/s00220-018-3248-z.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 8493
Guardia, M., et al. “A Second Order Expansion of the Separatrix Map for Trigonometric Perturbations of a Priori Unstable Systems.” Communications in Mathematical Physics, vol. 348, Springer Nature, 2016, pp. 321–61, doi:10.1007/s00220-016-2705-9.
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 1935 |

Giuliani, Alessandro, et al. “Formation of Stripes and Slabs near the Ferromagnetic Transition.” Communications in Mathematical Physics, vol. 331, Springer, 2014, pp. 333–50, doi:10.1007/s00220-014-1923-2.
[Published Version]
View
| Files available
| DOI
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 8502
Kaloshin, Vadim, and Maria Saprykina. “An Example of a Nearly Integrable Hamiltonian System with a Trajectory Dense in a Set of Maximal Hausdorff Dimension.” Communications in Mathematical Physics, vol. 315, no. 3, Springer Nature, 2012, pp. 643–97, doi:10.1007/s00220-012-1532-x.
View
| DOI
2002 | Published | Journal Article | IST-REx-ID: 2739
Erdös, László, and Vitali Vougalter. “Pauli Operator and Aharonov–Casher Theorem¶ for Measure Valued Magnetic Fields.” Communications in Mathematical Physics, vol. 225, no. 2, Springer, 2002, pp. 399–421, doi:10.1007/s002200100585.
View
| DOI
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 2347 |

Lieb, Élliott, et al. “A Rigorous Derivation of the Gross-Pitaevskii Energy Functional for a Two-Dimensional Bose Gas.” Communications in Mathematical Physics, vol. 224, no. 1, Springer, 2001, pp. 17–31, doi:10.1007/s002200100533.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 2348 |

Hainzl, Christian, and Robert Seiringer. “A Discrete Density Matrix Theory for Atoms in Strong Magnetic Fields.” Communications in Mathematical Physics, vol. 217, no. 1, Springer, 2001, pp. 229–48, doi:10.1007/s002200100373.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv